Gamma-hydroxybutyrate withdrawal syndrome.

@article{Dyer2001GammahydroxybutyrateWS,
  title={Gamma-hydroxybutyrate withdrawal syndrome.},
  author={Jo Ellen Dyer and Beat Roth and Bruce A. Hyma},
  journal={Annals of emergency medicine},
  year={2001},
  volume={37 2},
  pages={147-53}
}
STUDY OBJECTIVE Gamma-hydroxybutyrate (GHB) withdrawal syndrome is increasingly encountered in emergency departments among patients presenting for health care after discontinuing frequent GHB use. This report describes the characteristics, course, and symptoms of this syndrome. METHODS A retrospective review of poison center records identified 7 consecutive cases in which patients reporting excessive GHB use were admitted for symptoms consistent with a sedative withdrawal syndrome. One… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS
56 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 56 extracted citations

Similar Papers

Loading similar papers…